# SDR NOCA1206

- Difficulty date: January 27, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARM LIGHT INOP WHEN DOOR ARMED.
